Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 18, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 25, 2008, 2:31 PM CDT for 7 counties in Iowa. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2008, 2:31 PM CDT (19:31 UTC)
- Expired
- Apr 25, 2008, 3:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Cedar County, IA, Henry County, IA, Johnson County, IA, Keokuk County, IA, Louisa County, IA, Muscatine County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 76 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 2:37 PM CDT | HAIL 0.25 | 3 W Washington, IA | |
| Apr 25, 3:31 PM CDT | TORNADO | Atalissa, IA | POSSIBLE TORNADO CAUSED DAMAGE TO FARMS. |
| Apr 25, 3:37 PM CDT | TORNADO | 5 N Atalissa, IA | LIKELY TORNADO OBSERVED NORTHEAST OF EXIT NUMBER 265 ON I-80 /ATALISSA TRUCK STOP/. REPORTED BY IOWA STATE PATROL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 1:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1215 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDVN 251930 SVRDVN IAC031-087-103-107-115-139-183-252030- /O.NEW.KDVN.SV.W.0018.080425T1931Z-080425T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 231 PM CDT FRI APR 25 2008 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CEDAR COUNTY IN EAST CENTRAL IOWA... JOHNSON COUNTY IN EAST CENTRAL IOWA... WESTERN MUSCATINE COUNTY IN EAST CENTRAL IOWA... NORTHERN HENRY COUNTY IN SOUTHEAST IOWA... SOUTHEASTERN KEOKUK COUNTY IN SOUTHEAST IOWA... WESTERN LOUISA COUNTY IN SOUTHEAST IOWA... WASHINGTON COUNTY IN SOUTHEAST IOWA... * UNTIL 330 PM CDT. * AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR WASHINGTON...AND MOVING NORTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES SOUTHEAST OF KALONA AROUND 235 PM CDT... RIVERSIDE AROUND 240 PM CDT... LONE TREE AND HILLS AROUND 245 PM CDT... 7 MILES SOUTHEAST OF IOWA CITY...8 MILES SOUTHEAST OF UNIVERSITY HEIGHTS AND 9 MILES NORTHWEST OF NICHOLS AROUND 250 PM CDT... 7 MILES NORTHWEST OF WEST LIBERTY AROUND 255 PM CDT... THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 238 AND 274. THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 1 AND 2. THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 4181 9159 4165 9097 4110 9134 4119 9196 TIME...MOT...LOC 1931Z 214DEG 47KT 4137 9162 $$
2 follow-up statements
000 WWUS53 KDVN 251944 RRA SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 244 PM CDT FRI APR 25 2008 IAC031-087-103-107-115-139-183-252030- /O.CON.KDVN.SV.W.0018.000000T0000Z-080425T2030Z/ HENRY IA-CEDAR IA-JOHNSON IA-MUSCATINE IA-WASHINGTON IA-KEOKUK IA- LOUISA IA- 244 PM CDT FRI APR 25 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR WESTERN LOUISA...SOUTHEASTERN KEOKUK...WASHINGTON...WESTERN MUSCATINE...JOHNSON...SOUTHWESTERN CEDAR AND NORTHERN HENRY COUNTIES... AT 239 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR RIVERSIDE...OR 13 MILES NORTHEAST OF WASHINGTON...MOVING NORTHEAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES SOUTHEAST OF IOWA CITY MUNICIPAL AIRPORT...8 MILES SOUTHEAST OF IOWA CITY AND 9 MILES SOUTHEAST OF UNIVERSITY HEIGHTS AROUND 250 PM CDT... DOWNEY AND 7 MILES NORTHWEST OF WEST LIBERTY AROUND 255 PM CDT... WEST BRANCH...CENTERDALE...OASIS AND SPRINGDALE AROUND 300 PM CDT... 8 MILES NORTHWEST OF ROCHESTER AROUND 305 PM CDT... THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 238 AND 274. THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 1 AND 2. PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM FLOODING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. LAT...LON 4181 9159 4165 9097 4110 9134 4119 9196 TIME...MOT...LOC 1944Z 214DEG 47KT 4151 9149 $$
000 WWUS53 KDVN 251955 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 255 PM CDT FRI APR 25 2008 IAC087-252005- /O.CAN.KDVN.SV.W.0018.000000T0000Z-080425T2030Z/ HENRY IA- 255 PM CDT FRI APR 25 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HENRY COUNTY IS CANCELLED... THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. LAT...LON 4130 9168 4181 9159 4165 9097 4125 9131 TIME...MOT...LOC 1955Z 226DEG 52KT 4148 9141 $$ IAC031-103-115-139-183-252030- /O.CON.KDVN.SV.W.0018.000000T0000Z-080425T2030Z/ CEDAR IA-JOHNSON IA-MUSCATINE IA-WASHINGTON IA-LOUISA IA- 255 PM CDT FRI APR 25 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR NORTHWESTERN LOUISA...NORTHEASTERN WASHINGTON...WESTERN MUSCATINE...EASTERN JOHNSON AND SOUTHWESTERN CEDAR COUNTIES... AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR LONE TREE...OR 13 MILES NORTH OF COLUMBUS JUNCTION...MOVING NORTHEAST AT 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... NICHOLS AND ADAMS AROUND 300 PM CDT... WEST LIBERTY...CENTERDALE AND DOWNEY AROUND 305 PM CDT... ATALISSA AND SPRINGDALE AROUND 310 PM CDT... ROCHESTER AND LIME CITY AROUND 315 PM CDT... THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 241 AND 273. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. LAT...LON 4130 9168 4181 9159 4165 9097 4125 9131 TIME...MOT...LOC 1955Z 226DEG 52KT 4148 9141 $$ ERVIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 10:47 AM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Apr 25, 10:47 AM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1047 AM CDT FRI APR 25 2008
.UPDATE...
THIS MORNING MCS THAT DROPPED 2 TO 4 INCHES OF RAIN IN PORTIONS OF
EASTERN IOWA HAS MOVED INTO NORTHEAST ILLINOIS. HAVE CANCELLED THE
SEVERE THUNDERSTORM WATCH. STRONG COLD FRONT FROM MCW TO DSM TO
SOUTHWEST MO WILL SWEEP TO THE MS RIVER BY EARLY AFTERNOON AND
CONTINUE INTO ILLINOIS AS THE AFTERNOON PROGRESSES. SNOW IS FALLING
IN NORTHWEST IA AND INTO SD AND NEB. VISIBLE SATELLITE SHOWS
CLEARING TAKING PLACE AHEAD OF FRONT SO INSTABILITY WILL BE
INCREASING. NEXT ROUND OF THUNDERSTORMS ALREADING BEGINNING TO
DEVELOP SOUTH OF DSM INTO NORTHWEST MISSOURI. SCATTERED THUNDERSTORMS
WILL CONTINUE TO EVOLVE LATE THIS MORNING AND EARLY AFTERNOON INTO
EASTERN IOWA. MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL AND
DAMAGING WIND. EVENTUALLY A BKN-SOLID LINE OF STORMS WILL FORM IN
NORTHERN ILLINOIS THIS AFTERNOON. THREAT OF WIDESPREAD HEAVY RAINS
HAVE ENDED SO WILL LET THE FLASH FLOOD WATCH EXPIRE AT 1 PM.
HAVE ALREADY SENT UPDATED GRIDS.
&&
.AVIATION...
SCATTERED THUNDERSTORMS EXPECTED FOR THE DBQ/BRL/MLI TAFS FOR LATE
THIS MORNING AND EARLY AFTERNOON. MORE SOLID LINE OF STORMS WILL
EVOLVE THIS AFTERNOON FARTHER EAST IN NORTHERN ILLINOIS. STRONG COLD
FRONT WILL SWEEP THROUGH THIS AFTERNOON SHIFTING WINDS TO THE
SOUTHWEST AT 15-25 KNOTS. WIDESPREAD MVFR CIGS EXPECTED BEHIND THE
FRONT.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR BENTON-
BUCHANAN-CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-
IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...NONE.
MO...NONE.
&&
HAASEHazardous weather outlook, Apr 25, 4:06 AM CDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 406 AM CDT FRI APR 25 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-260915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 406 AM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX WILL MOVE ACROSS THE AREA DURING THE MORNING HOURS BRINGING LOCALLY HEAVY RAINFALL TO THE AREA. BOUNDARIES LEFT OVER BY THIS THUNDERSTORM COMPLEX WILL ALLOW MORE THUNDERSTORMS TO DEVELOP DURING THE AFTERNOON AND INTO THE EARLY EVENING HOURS. SEVERE STORMS MAY BEEN SEEN TODAY AND EARLY THIS EVENING. HOWEVER...IT WILL BE DEPENDENT UPON BOUNDARIES LEFT OVER FROM THE MORNING THUNDERSTORMS AND THE AMOUNT OF DAY TIME HEATING. THERE IS A VERY REAL POSSIBILITY THAT THE BEST CHANCES FOR ANY SEVERE STORMS MAY LIE WITH THE ARRIVING THUNDERSTORM COMPLEX THIS MORNING. IF THIS WOULD OCCUR...HAIL AND WIND WOULD BE THE PRIMARY THREAT. THE HEAVY RAINFALL FROM THE STORMS MAY RESULT IN FLASH FLOODING. SOILS ARE SATURATED SO ANY ADDITIONAL HEAVY RAINFALL WILL RUN OFF RAPIDLY. THE MISSISSIPPI RIVER AND MOST TRIBUTARY RIVERS IN EASTERN IOWA AND NORTHWEST ILLINOIS WILL REMAIN ABOVE FLOOD STAGE. FLOOD WARNINGS REMAIN IN EFFECT FOR POINTS IN THE WAPSIPINICON...CEDAR...IOWA... ENGLISH...SKUNK...DES MOINES...AND MISSISSIPPI RIVER BASINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STORM SYSTEM PASSING SOUTH OF THE AREA WILL SPREAD RAIN OVER THE REGION LATE SATURDAY NIGHT THROUGH SUNDAY. ISOLATED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY. THERE ARE INDICATIONS THAT TEMPERATURES MAY BE COLD ENOUGH TO SUPPORT A MIX OF RAIN AND SNOW NORTH OF HIGHWAY 30 DURING THE DAY SUNDAY. COLD AIR WILL REMAIN OVER THE AREA THROUGH MONDAY NIGHT CREATING A THREAT OF FREEZING TEMPERATURES AND FROST. AT THIS TIME IT APPEARS THAT TEMPERATURES MAY DROP TO OR JUST BELOW FREEZING SUNDAY NIGHT NORTH OF HIGHWAY 30. MONDAY NIGHT...CONDITIONS WILL BE FAVORABLE FOR FREEZING TEMPERATURES AND A WIDESPREAD FROST ALONG AND NORTH OF INTERSTATE 80. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY EARLY THIS MORNING AND AGAIN LATE THIS AFTERNOON.
In the hours before
Local storm report, Apr 25, 2:05 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
205 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HAIL PALO 42.06N 91.80W
04/25/2008 E0.75 INCH LINN IA EMERGENCY MNGR
DIME SIZE HAIL REPORTED BY FIRE DEPARTMENT
&&Local storm report, Apr 25, 2:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
212 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL DELHI 42.43N 91.33W
04/25/2008 M0.25 INCH DELAWARE IA EMERGENCY MNGR
NICKEL TO QUARTER SIZE HAIL.
&&
MIKEZLocal storm report, Apr 25, 2:13 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
213 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL 5 SE MANCHESTER 42.43N 91.39W
04/25/2008 M0.75 INCH DELAWARE IA EMERGENCY MNGR
VERY HEAVY RAIN AND STRONG GUSTY WINDS.
&&
STEVEKLocal storm report, Apr 25, 2:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
222 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL DELHI 42.43N 91.33W
04/25/2008 M1.75 INCH DELAWARE IA EMERGENCY MNGR
QUARTER TO GOLF BALL SIZE HAIL.
&&
MIKEZLocal storm report, Apr 25, 2:29 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
229 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL EARLVILLE 42.48N 91.27W
04/25/2008 M1.00 INCH DELAWARE IA EMERGENCY MNGR
&&Local storm report, Apr 25, 2:31 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
231 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL COLESBURG 42.64N 91.20W
04/25/2008 E0.88 INCH DELAWARE IA LAW ENFORCEMENT
&&
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:40 PM CDT | River Flood Warning | DVN | Johnson, Washington | 4 days |
| Apr 24, 8:40 PM CDT | River Flood Warning | DVN | Keokuk | 5 days |
| Apr 24, 8:40 PM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 18 hr |
| Apr 24, 9:24 PM CDT | River Flood Warning | DVN | Dubuque, Jackson | 6 days |
| Apr 24, 9:24 PM CDT | River Flood Warning | DVN | Dubuque, Jackson | 11 days |
| Apr 24, 9:24 PM CDT | River Flood Warning | DVN | Clinton, Scott | 11 days |
| Apr 24, 9:24 PM CDT | River Flood Warning | DVN | Muscatine, Scott | 12 days |
| Apr 25, 5:01 AM CDT | River Flood Warning | DVN | Buchanan, Linn | 4 days |
| Apr 25, 5:01 AM CDT | River Flood Warning | DVN | Delaware, Jones | 34 hr |
| Apr 25, 5:01 AM CDT | River Flood Warning | DVN | Jackson | 3 days |
| Apr 25, 5:56 AM CDT | Flash Flood Warning | DVN | Buchanan, Delaware, Dubuque | 6 hr |
| Apr 25, 6:55 AM CDT | River Flood Warning | DVN | Benton, Linn | 4 days |
| Apr 25, 6:55 AM CDT | River Flood Warning | DVN | Cedar, Johnson, Linn | 6 days |
| Apr 25, 6:55 AM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 5 hr |
| Apr 25, 7:11 AM CDT | Flash Flood Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn | 6 hr |
| Apr 25, 7:30 AM CDT | Severe Thunderstorm Warning | DVN | Jones | 30 min |
| Apr 25, 7:47 AM CDT | Severe Thunderstorm Warning | DVN | Jackson | 13 min |
| Apr 25, 7:51 AM CDT | Flash Flood Warning | DVN | Cedar, Dubuque, Jackson, Jones | 6 hr |
| Apr 25, 12:02 PM CDT | River Flood Warning | DVN | Jackson | 5 days |
| Apr 25, 1:42 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Dubuque, Linn | 63 min |
| Apr 25, 2:26 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jones, Linn | 39 min |
| Apr 25, 2:47 PM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 4 days |
| Apr 25, 2:51 PM CDT | Tornado Warning | DVN | Henry, Jefferson, Louisa, Washington | 39 min |
| Apr 25, 2:54 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 47 min |
| Apr 25, 3:01 PM CDT | Tornado Warning | DVN | Cedar, Johnson, Louisa, Muscatine, Washington | 44 min |
| Apr 25, 3:25 PM CDT | Tornado Warning | DVN | Louisa, Muscatine | 65 min |
| Apr 25, 3:34 PM CDT | Tornado Warning | DVN | Cedar, Clinton, Muscatine, Scott | 41 min |
| Apr 25, 3:41 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 64 min |
| Apr 25, 4:07 PM CDT | Tornado Warning | DVN | Clinton, Jackson | 38 min |
| Apr 25, 4:19 PM CDT | Tornado Warning | DVN | Muscatine, Scott | 41 min |
| Apr 25, 4:27 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 63 min |
| Apr 25, 5:36 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 24 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.